# SDR DALA2021081604732

- Difficulty date: August 12, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 100,975 hours, 14,899 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 193 EXTERIOR EMERGENCY LIGHTING SYSTEM IS INOPERATIVE. CORRECTIVE ACTION: REPLACED POWER SUPPLY AND BATTERY PACK. SYSTEM OPERATION IS NORMAL. (LP 6383207)
